# SDR UPS04441870

- Difficulty date: January 28, 2004
- Submitted: February 13, 2004
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 70,871 hours, 20,783 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: BAC15048183
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  AFT OF BULK CARGO COMPT- RT STA 2200 STR 44 FRAME AFT ATT STIFFENER FOUND CORROSION.  AFT OF BULK CARGO COMPT RT STA 2200 STR 44 FRAME AFT ATT STIFFENER REPLACED AS PER SRM 51-10-01 PG 8.  DUE TO CORROSION BLEND OUT DEPTH 0.020 , WIDTH 1 & LENGTH 1 INCH EXCEED SRM 53-10-01 FIG 1 LIMITATION.
